Please Answer?

Illustration of Please Answer?
Illustration: Please Answer? i.ytimg.com

Hello doc, I want to ask. The state of my body when it enters early in the morning my feet feel a strong cold, hot body. Why is that? It’s been 2 weeks

1 Answer:

Hello Taufik,

Thank you for the question.

Feet that feels cold while the body feels hot can occur due to the following factors:

  Viral or bacterial infections, such as airway infections, dengue fever, typhoid fever, hepatitis, urinary tract infections, HIV Inflammatory disorders, such as rheumatoid arthritis, lupus, multiple sclerosis Hormone disorders, such as thyroid or adrenal gland disorders, perimenopause (in women) Cold allergies Other factors, such as metabolic disorders, psychological disorders, electrolyte balance disorders, peripheral arterial disease, heart problems, drug effects, alcoholism, malignancies, etc. Not always your condition is dangerous. However, given the occurrence of weeks, you should still not just ignore this complaint. Check yourself directly to the doctor or doctor of internal medicine, so that the appropriate treatment is given, or maybe a supporting examination (such as blood tests).

At home, you can do first:

 Take a shower with warm water, then wear clothes that warm you. Condition the temperature of the environment where you live so that it is not too cold, not too hot. Take paracetamol medication if your body temperature rises above 37.5 degrees Celsius. Drink more water Regularly exercise Eat a variety of balanced nutritious food Adequate rest Hope it helps yes ..

: by

Related Question

Use Of Strooler For Babies?

Use Of Strooler For Babies?

(11 months ago)

Good morning. My child is 2 months old, can you already use the stroller but the stroller cannot be changed in the position of the stroller … the position of the stroller is ... Read more

Abdominal Pain Medication?

Abdominal Pain Medication?

(8 months ago)

want to ask this .. if prut is busy .. but it is difficult to pass defecation .. what are the symptoms?... Read more

After Using The 3-month Injection Syringe Why Does Menstruation Continue And The Body Becomes Thin?

After Using The 3-month Injection Syringe Why Does Menstruation Continue And The Body Becomes Thin?

(11 months ago)

Hello … I am Rizka, 25 years old … I want to ask, I am injecting KB 3 months and then after the week runs out, I immediately came to the month until now, I am still com... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *